# SDR HALA2010051900228

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 522-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACK LBL 54 AT STA. 522 - 654+44.  SEAT TRACK REPLACED FROM STA 348-654+44 IAW 767-300, SRM 51-40-02, D634T210, REV 83.
